• question-icon

    Does combination of calcium and vitamin D supplements cause side effects?

default
Posted on Tue, 8 Aug 2017 in Internal Doctor Category
Question: Good morning
I heard recently that taking V.D with Calcium is not good.
And for me i don't consume any diary so should i take calcuim insted? I am 50 years old.
Thank you.
doctor
Answered by Dr. Vaishalee Punj 40 minutes later
Brief Answer:
Vitamin D and calcium is taken if deficiency is there

Detailed Answer:
Hi
Thanks for your query.

Supplementation of vitamins and calcium etc should be guided by their blood levels. Its not guided by dairy intake, though dairy is good source of calcium.

Please check your blood calcium and vitamin D levels before you take these supplements. If there is deficiency of calcium then only take its supplement.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2372 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Vaishalee Punj
  • Q - Breathlessness, dizziness. Have PVCs. When do you know they are causing...

  • Q - Having abdominal pain, vomiting and diarrhea. On antitubercular...

  • Q - Baby started teething. Diet plan to increase weight?

  • Q - Having protected sex. Started spotting before period. Taking midol for...

  • Q - Broke my distal fibula. On elavil for cold feet. Having sensory nerve...

  • Q - Took regestrone for hyperplacia. Again started with irregular and heavy...

  • Q - Taking SN-15 for bad throat. Having speaking difficulty. Prescribed...

  • Q - What is the normal penis size in flaccid and erect state?

  • Q - Have itching on the penis, premature ejaculation and erectile...

  • Q - Taking lupron. Feeling weak and started sweating. What is the underlying...

backtotop2